MAUDE Adverse Event Report: W. L. GORE ASSOCIATES, INC. GORE VIABIL BILIARY ENDOPROSTHESIS; CATHETER, BILIARY, DIAGNOSTIC

W. L. GORE ASSOCIATES, INC. GORE VIABIL BILIARY ENDOPROSTHESIS; CATHETER, BILIARY, DIAGNOSTIC
Model Number VSWVN1006
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/30/2024
Type of Reportable Event Malfunction
Event or Problem Description
Stent was inserted into scope and would not deploy.There is a space at the tip of deployer and sheath which may be the cause of the defect.

Brand Name
GORE VIABIL BILIARY ENDOPROSTHESIS
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
W. L. GORE ASSOCIATES, INC.
32360 n. north valley parkway
phoenix AZ 85085
MDR Report Key21272682
Report Number21272682
Device Sequence Number17155182
Product Code FGE
UDI-Device Identifier00733132638864
UDI-Public(01)00733132638864
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/23/2025
Report Date (Section F) 01/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberVSWVN1006
Device Catalogue NumberVSWVN1006
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer01/30/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/30/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age50 YR
Patient SexFemale
Patient Weight54 KG
Date Report Sent to FDA01/23/2025